MathSciNet Relay Station
MathSciNet bibliographic data
MR1974333 47B20 (47A13 47B37)
Curto, Raúl; Park, Sang Soo $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2761–2769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement